# SDR SWAA2019061833808

- Difficulty date: June 8, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 41,646 hours, 24,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7500
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN WET AREA R1 DOOR ENTRY FLOOR SUPPORT INTERCOSTAL CRACKED AFT END AT BS. 328, RBL 30.        / R&R FLOOR SUPPORT INTERCOSTAL PER SRM.
